Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 355, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 11, 2013, 6:08 PM CDT for Ashley County, Arkansas; Morehouse Parish, Louisiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2013, 6:08 PM CDT (23:08 UTC)
- Expired
- Jul 11, 2013, 7:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Ashley County, AR, Morehouse Parish, LA
The radar
The Shreveport radar (KSHV), 176 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1937 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
740
WUUS54 KJAN 112308
SVRJAN
ARC003-LAC067-120000-
/O.NEW.KJAN.SV.W.0355.130711T2308Z-130712T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT THU JUL 11 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
SOUTHWESTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WEST CROSSETT...CROSSETT...
* UNTIL 700 PM CDT
* AT 608 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF CROSSETT MOVING
SOUTHWEST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BEEKMAN BY 620 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3313 9212 3315 9212 3316 9195 3302 9178
3272 9203 3277 9207 3280 9206 3282 9207
3285 9207 3287 9209 3301 9208 3303 9212
3311 9214
TIME...MOT...LOC 2308Z 045DEG 11KT 3302 9194
$$
JC1 follow-up statement
780
WWUS54 KJAN 112338
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CDT THU JUL 11 2013
ARC003-LAC067-120000-
/O.CON.KJAN.SV.W.0355.000000T0000Z-130712T0000Z/
ASHLEY AR-MOREHOUSE LA-
638 PM CDT THU JUL 11 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN ASHLEY COUNTY...AND NORTHWESTERN MOREHOUSE PARISH...
AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER NORTHWESTERN MOREHOUSE PARISH
MOVING SOUTHWEST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHWESTERN MOREHOUSE PARISH AT 650 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3313 9212 3315 9212 3311 9205 3292 9193
3281 9206 3281 9207 3285 9207 3287 9209
3301 9208 3303 9212 3311 9214
TIME...MOT...LOC 2338Z 051DEG 14KT 3295 9204
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 5:39 PM CDT, 29 minutes earlier.
Area forecast discussion, Jul 11, 5:39 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 539 PM CDT THU JUL 11 2013 .UPDATE...QUICK UPDATE TO ADD POPS/WX FOR N/NW AREAS. A PORTION OF THE NW CWA HAS BEEN UNTAPPED TODAY AND IS UNSTABLE AND PRIMED FOR CONVECTION. A CLUSTER OF STORMS HAS BEEN GETTING BETTER ORGANIZED OVER THE PAST HOUR AND IT APPEARS THAT OUTFLOW FROM THIS ACTIVITY WILL COMBINE WITH THE OLD BOUNDARY FROM EARLIER TODAY TO HELP FOCUS ACTIVITY. DUE TO THIS...POPS WERE INCREASED. THIS PORTION OF THE CWA ALSO HAS FAVORABLE PARAMETERES FOR SOME SEVERE STORMS. SBCAPE IS ~3500 J/KG IN THIS AREA AND CO-LOCATED WITH DCAPE OF 1100-1300 J/KG. THERE IS ALSO ABOUT 20KTS OF MID LEVEL FLOW WHICH WILL AID IN STORM ORGANIZATION. UPDATED PRODUCTS ARE OUT...LOOK FOR ADDITIONAL UPDATES THIS EVENING AS ACTIVITY EVOLVES. /CME/ && .PREV DISCUSSION... /ISSUED 326 PM CDT THU JUL 11 2013/ SHORT TERM...TONIGHT THROUGH SUNDAY. WELL IT LOOKS LIKE THE PLENTIFUL RAINFALL PRETTY MUCH WIPED OUT THE POSSIBILITY OF MORE STRONG STORMS FOR EASTERN MS TODAY. THE FRONTAL BOUNDARY THAT WAS MOVING THROUGH THE CWA TODAY HAS PROGRESSED SLOWLY AND APPEARS IT WILL BE HARD PRESSED TO MAKE IT TO THE I-20 CORRIDOR TONIGHT. TEMPS ARE FINALLY REBOUNDING A BIT AFTER THE HEAVY RAINFALL AND THICK CLOUD COVER...THOUGH MANY AREAS ARE STILL STRUGGLING TO GET INTO THE 80S THIS AFTERNOON. THE NORTH AND WEST PARTS OF THE CWA HAVE NOT SEEN AS MUCH CLOUD COVER AND MOST LOCATIONS WERE ABLE TO REACH INTO THE LOW 90S BEFORE RECEIVING RAIN...IF ANY AT ALL. AN OUTFLOW BOUNDARY ORIGINATING FROM THE MORNING MCS IS STILL TRAVELING EAST TO WEST AND EFFICIENTLY PRODUCING MORE SHOWERS AND STORMS AS IT GOES. FOR THE REST OF THE DAY...WE COULD SEE SOME STRONG TO SEVERE STORMS ALONG AND WEST OF THE MS RIVER AS WELL AS IN NORTHERN MS. FOR TONIGHT THERE SHOULD BE CLEARING AND TEMPS WILL DROP TO THE UPPER 60S/NEAR 70. FRIDAY...DRIER AIR SHOULD BE MOVING IN BEHIND THE FRONT AND WILL PROVIDE A LITTLE BIT OF RELIEF FROM ALL THE HUMIDITY. THE FRONT SHOULD CONTINUE ON ITS JOURNEY SOUTHWARD AND BY AFTERNOON BE DOWN NEAR THE COAST. OUR FAR SE COUNTIES HAVE SOME CHANCES OF SEEING SOME SCATTERED SHOWERS AND STORMS AGAIN TOMORROW AFTERNOON. SOME STORMS COULD EVEN BE STRONG WITH WIND GUSTS UP TO 40-50 MPH. CONFIDENCE THAT THERE WILL BE NUMEROUS STRONG STORMS THOUGH IS NOT HIGH ENOUGH TO MENTION IN THE HWO. SATURDAY...AN UPPER LEVEL LOW WILL BREAK OFF FROM THE DEEP UPPER TROUGH. MODELS SEEM TO AGREE THAT ITS GOING TO RETROGRADE AND MOVE IN A SOMEWHAT WESTERLY DIRECTION...NO MATTER HOW COSMOLOGICALLY RARE IT IS TO DO SO. BUT THE MODELS HAVE BEEN PERSISTENT. BOTH THE GFS AND EURO HAVE THE LOW MOVING WEST AND ALONG THE OHIO RIVER VALLEY ON INTO THE SOUTHERN PLAINS BY SUNDAY NIGHT. THE WEATHER THROUGH SATURDAY NIGHT SHOULD NOT BE AFFECTED BY THIS UPPER LOW. AS IT MOVES ACROSS NORTHERN MS ON SUNDAY THOUGH IT WILL BRING RAIN CHANCES ALONG WITH IT. /10/ LONG TERM... SATURDAY THROUGH THE MIDDLE OF NEXT WEEK...OPERATIONAL MODELS HAVING A LITTLE TROUBLE THROUGH THE FIRST HALF OF THE EXTENDED PERIOD. BEST CONSISTENCY AND BELIEVABILITY GARNERED FROM GFS ENSEMBLE MEAN SOLUTIONS. THAT BEING SAID...THERE IS A BIT OF UNCERTAINTY TO THIS PORTION OF THE FORECAST. KEY ELEMENT OF MODEL DISAGREEMENT IS THE CLOSED OFF UPPER LOW LIKELY TO BE SOMEWHERE IN THE EASTERN OHIO VALLEY OR NORTHERN APPALACHIANS SATURDAY MORNING. SOLUTIONS FROM SEVERAL DAYS AGO WANTED TO SLOWLY MIGRATE THIS LOW SOUTHWEST THROUGH OUR REGION DURING A LARGE PORTION OF NEXT WEEK. NOW THE OP GFS/ECMWF HAVE COME TO SOLUTIONS THAT MIGRATE THE CENTER MORE QUICKLY WEST AND TO THE NORTH OF OUR REGION. THESE OPERATIONAL SOLUTIONS LOOK STRANGE...NOT BEFITTING AT ALL OF CLIMATOLOGY...AND SOMEWHAT AT ODDS WITH GFS/EURO ENSEMBLES THAT ARE MAYBE QUICKER BUT SIMILAR TO DIRECTION OF THOSE PREVIOUS SOLUTIONS REFERRED TO ABOVE. THE RESULT OF THE GFS ENSEMBLE BEING MORE ACCURATE THAN THE OP MEMBERS WOULD PROBABLY BE BETTER (AND PERHAPS MORE QUICKLY EVOLVING) RAIN CHANCES DURING THE FIRST HALF OF NEXT WEEK...WITH AT LEAST MINOR SHOWER CHANCES MAYBE RETURNING TO FAR SE MS AS EARLY AS LATE SATURDAY. ALL SCENARIOS SUGGEST THROUGH THE FIRST HALF OF NEXT WEEK A SITUATION WHERE MOIST SOUTH TO SOUTHEAST FLOW VECTORS IN THE LOWER TO MID LAYERS OF THE ATMOSPHERE STREAM INTO AT LEAST SOUTHERN ZONES AND PROMOTE ABOVE AVERAGE CHANCES OF PRIMARILY AFTERNOON AND EARLY EVENING SHOWERS AND STORMS. SOME OF THE LATEST OP MODELS ARE SO INTENSE WITH SUBTROPICAL RIDGING TO OUR NORTH THAT IT IS POSSIBLE THE SUBSIDENT INFLUENCE COULD LIMIT RAIN CHANCES SOME OVER THIS PERIOD IN MY NORTHERN ZONES...AS WELL AS INCREASE HEAT A LITTLE. BUT...FOR NOW...MASSAGED MEX POP/TEMP NUMBERS TO SUGGEST TEMPERATURES NEAR OR SLIGHT BELOW AVERAGE THROUGH THE LONG TERM WITH RAIN CHANCES AFTER SATURDAY ABOVE AVERAGE FOR ALL AREAS. ATMOSPHERIC PARAMETERS SUGGEST THE UPPER LEVELS MAY STAY COOL ENOUGH TO ALLOW FOR DECENT THUNDER COVERAGE...ALTHOUGH THERE REALLY ARE NO SIGNS IN THE MODEL FIELDS OF ANY MAJOR POTENCY. IT IS NOT INCONCEIVABLE IN AT LEAST SOUTHERN ZONES WE COULD HAVE SOME BRIEF HEAVY RAIN ISSUES THAT MAY WARRANT MENTION IN HAZARDOUS WEATHER OUTLOOKS TO COME. BUT...AS OF RIGHT NOW...THE POTENTIAL SCALE OF THAT PROBLEM WEIGHTED WITH UNCERTAINTY ARGUES TO KEEP THE LONG TERM SECTION OF THE HWO CLEAR. /BB/ && .AVIATION... MOSTLY VFR CONDS WL PERSIST ACROSS THE REGION THRU THE REMAINDER OF THE DAY AND INTO TONIGHT. ISOLD/SCT SHRA/TSRA WL IMPACT AREAS ALONG/W OF THE MS RIVER AS WELL AS PSBLY ALONG THE HWY 82 CORRIDOR THRU THE EVENING BEFORE THIS ACTIVITY BECOMES VERY ISOLD OVRNGT. MVFR/IFR CIG/VSBY WL BE PSBL AT MOST SITES 11-13Z...WITH THE LOWEST CHANCE FOR THESE CONDS BEING AT GLH/GWO/GTR. VFR CONDS TO PREVAIL TOMORROW. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 91 67 93 / 17 4 5 3 MERIDIAN 67 92 65 93 / 16 4 5 6 VICKSBURG 69 90 64 92 / 18 2 6 2 HATTIESBURG 69 94 68 93 / 17 21 4 7 NATCHEZ 69 89 66 91 / 20 10 2 4 GREENVILLE 69 90 65 92 / 37 1 6 1 GREENWOOD 67 88 63 92 / 35 1 6 1 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME
Hazardous weather outlook, Jul 11, 2:40 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 240 PM CDT THU JUL 11 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>042-047-053- 059>061-121945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-WARREN-CLAIBORNE-JEFFERSON-ADAMS- FRANKLIN MS- 240 PM CDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 60 MPH AND HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED AS WELL...WHICH MAY LEAD TO LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING. MSZ043>046-048>052-054>058-062>066-072>074-121945- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 240 PM CDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
In the hours before
Local storm report, Jul 11, 4:42 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 3 SE WINNSBORO 32.13N 91.68W
07/11/2013 FRANKLIN LA LAW ENFORCEMENT
A COUPLE TREES WERE BLOWN DOWN ON HWY 4 AND ON RISER
RD...DAMAGE WAS S TO SE OF WINNSBORO.
&&
CMELocal storm report, Jul 11, 4:55 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG GILBERT 32.05N 91.66W
07/11/2013 FRANKLIN LA EMERGENCY MNGR
ROOF DAMAGE TO A HOUSE.
&&
CMESpecial weather statement, Jul 11, 5:02 PM CDT, 1 hour 6 minutes before
LAZ024-026-MSZ060-112235-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
502 PM CDT THU JUL 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT THU JUL 11 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER DEER PARK AT 503 PM CDT...MOVING WEST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN ADAMS COUNTY...AND SOUTH CENTRAL CATAHOULA AND
CENTRAL CONCORDIA PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3143 9195 3157 9149 3134 9138 3131 9143
3131 9146 3126 9149 3123 9153 3123 9156
3119 9158 3110 9170 3113 9173 3119 9169
3120 9174 3123 9180
TIME...MOT...LOC 2203Z 075DEG 25KT 3142 9162
JCSpecial weather statement, Jul 11, 5:20 PM CDT, 48 minutes before
MSZ026-112300-
GRENADA MS-
520 PM CDT THU JUL 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT THU JUL 11 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 8 MILES NORTH OF GRENADA AT 520 PM CDT...MOVING SOUTH AT 15
MPH. BOATERS ON GRENADA LAKE ARE URGED TO GET OFF THE WATER DUE TO
FREQUENT CLOUD TO GROUND LIGHTNING.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3389 8976 3387 8976 3387 8965 3368 8965
3368 8993 3390 8993 3390 8977
TIME...MOT...LOC 2220Z 355DEG 15KT 3388 8979
JCSpecial weather statement, Jul 11, 5:43 PM CDT, 25 minutes before
ARZ074-112315-
ASHLEY AR-
543 PM CDT THU JUL 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT THU JUL 11 2013
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED 4 MILES EAST OF NORTH CROSSETT AT 543 PM
CDT...MOVING SOUTHWEST AT 25 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3329 9204 3329 9201 3326 9173 3301 9171
3301 9207 3315 9212
TIME...MOT...LOC 2243Z 035DEG 21KT 3315 9187
JCSpecial weather statement, Jul 11, 6:00 PM CDT, 8 minutes before
MSZ019-025>027-112345-
SUNFLOWER MS-LEFLORE MS-GRENADA MS-CARROLL MS-
600 PM CDT THU JUL 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CDT THU JUL 11 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM ROME TO 3 MILES NORTH OF JEFFERSON AT 600 PM
CDT...MOVING SOUTHWEST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN CARROLL...WESTERN GRENADA...NORTHERN LEFLORE AND
NORTHEASTERN SUNFLOWER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3398 9044 3382 9044 3382 9020 3378 9017
3376 9019 3374 9030 3370 9030 3374 9024
3373 9014 3382 9013 3383 8997 3371 8972
3367 8974 3367 8978 3360 8978 3348 8985
3384 9061 3399 9051
TIME...MOT...LOC 2300Z 045DEG 16KT 3397 9045 3367 8990
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 5:43 PM CDT | Special Weather Statement | JAN | Ashley | 32 min |
| Jul 11, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 35 min |
| Jul 11, 3:01 PM CDT | Special Weather Statement | JAN | Tensas | 39 min |
| Jul 11, 3:46 PM CDT | Special Weather Statement | JAN | Franklin, Tensas | 29 min |
| Jul 11, 4:06 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Tensas | 39 min |
| Jul 11, 5:02 PM CDT | Special Weather Statement | JAN | Concordia | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Severe Thunderstorm Warnings in Louisiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.